# SDR SCNA20161112299

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 50,136 hours, 26,762 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT 7 O'CLOCK POSITION ON NR 2 ENG INLET COWL, 11" X 8" BY .5". DENT OUT OF LIMITS. REMOVE AND REPLACED NR 2 ENGINE INLET COWL.
